American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Marc Noy, Vlady Ravelomanana and Juanjo Rué. On the probability of planarity of a random graph near the critical point. Proc. Amer. Math. Soc. 143 (2015) 925-936.
Abstract, references, and article information   
View Article: PDF

[2] Hailong Dao and Jay Schweig. Bounding the projective dimension of a squarefree monomial ideal via domination in clutters. Proc. Amer. Math. Soc. 143 (2015) 555-565.
Abstract, references, and article information   
View Article: PDF

[3] Susan Abernathy, Cody Armond, Moshe Cohen, Oliver T. Dasbach, Hannah Manuel, Chris Penn, Heather M. Russell and Neal W. Stoltzfus. A reduced set of moves on one-vertex ribbon graphs coming from links. Proc. Amer. Math. Soc. 142 (2014) 737-752.
Abstract, references, and article information   
View Article: PDF

[4] Erica Flapan and Harry Tamvakis. Topological symmetry groups of graphs in $3$-manifolds. Proc. Amer. Math. Soc. 141 (2013) 1423-1436.
Abstract, references, and article information   
View Article: PDF

[5] Ádám Timár. Boundary-connectivity via graph theory. Proc. Amer. Math. Soc. 141 (2013) 475-480.
Abstract, references, and article information   
View Article: PDF

[6] Itai Benjamini and Panos Papasoglu. Growth and isoperimetric profile of planar graphs. Proc. Amer. Math. Soc. 139 (2011) 4105-4111. MR 2823055.
Abstract, references, and article information   
View Article: PDF

[7] Erica Flapan and Hugh Howards. Every graph has an embedding in $S^3$ containing no non-hyperbolic knot. Proc. Amer. Math. Soc. 137 (2009) 4275-4285. MR 2538588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Beifang Chen. The Gauss-Bonnet formula of polytopal manifolds and the characterization of embedded graphs with nonnegative curvature. Proc. Amer. Math. Soc. 137 (2009) 1601-1611. MR 2470818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Martin Kochol. Polyhedral embeddings of snarks in orientable surfaces. Proc. Amer. Math. Soc. 137 (2009) 1613-1619. MR 2470819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Józef H. Przytycki and Adam S. Sikora. Topological insights from the Chinese Rings. Proc. Amer. Math. Soc. 130 (2002) 893-902. MR 1866046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] László Lovász and Alexander Schrijver. A Borsuk theorem for antipodal links and a spectral characterization of linklessly embeddable graphs. Proc. Amer. Math. Soc. 126 (1998) 1275-1285. MR 1443840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kouki Taniyama. Knotted projections of planar graphs . Proc. Amer. Math. Soc. 123 (1995) 3575-3579. MR 1301531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Erica Flapan and Nikolai Weaver. Intrinsic chirality of complete graphs . Proc. Amer. Math. Soc. 115 (1992) 233-236. MR 1112490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Thomas Zaslavsky. Matroids determine the embeddability of graphs in surfaces . Proc. Amer. Math. Soc. 106 (1989) 1131-1135. MR 979055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jo Heath. $k$-to-$1$ functions between graphs with finitely many discontinuities . Proc. Amer. Math. Soc. 103 (1988) 661-666. MR 943101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bruce P. Mull, Robert G. Rieper and Arthur T. White. Enumerating $2$-cell imbeddings of connected graphs . Proc. Amer. Math. Soc. 103 (1988) 321-330. MR 938690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] François Jaeger. Tutte polynomials and link polynomials . Proc. Amer. Math. Soc. 103 (1988) 647-654. MR 943099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Joan P. Hutchinson. A five-color theorem for graphs on surfaces . Proc. Amer. Math. Soc. 90 (1984) 497-504. MR 728376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Russell B. Walker. Oriented toral knot lattices . Proc. Amer. Math. Soc. 87 (1983) 181-186. MR 677258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Massimo Ferri and Carlo Gagliardi. The only genus zero $n$-manifold is $S\sp{n}$ . Proc. Amer. Math. Soc. 85 (1982) 638-642. MR 660620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michael O. Albertson and Walter R. Stromquist. Locally planar toroidal graphs are $5$-colorable . Proc. Amer. Math. Soc. 84 (1982) 449-457. MR 640251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Carlo Gagliardi. Extending the concept of genus to dimension $n$ . Proc. Amer. Math. Soc. 81 (1981) 473-481. MR 597666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] John Mitchem. On the genus of graphs with Lick-White number $k$ . Proc. Amer. Math. Soc. 69 (1978) 349-354. MR 0476560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dwight R. Bean. Recursive Euler and Hamilton paths . Proc. Amer. Math. Soc. 55 (1976) 385-394. MR 0416888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] P. V. O’Neil. A short proof of Mac Lane's planarity theorem . Proc. Amer. Math. Soc. 37 (1973) 617-618. MR 0313098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Paul C. Kainen. On the stable crossing number of cubes . Proc. Amer. Math. Soc. 36 (1972) 55-62. MR 0306028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1